Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 22, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 3, 2009, 4:39 PM EDT for McCreary County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2009, 4:39 PM EDT (20:39 UTC)
- Expired
- Jun 3, 2009, 7:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County McCreary County, KY
The radar
The Knoxville radar (KMRX), 119 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KJKL 032039
FFWJKL
KYC147-032345-
/O.NEW.KJKL.FF.W.0022.090603T2039Z-090603T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
439 PM EDT WED JUN 3 2009
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 745 PM EDT
* AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
PRECIPITATION HEAVY ENOUGH TO CAUSE FLASH FLOODING FROM A
THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS IN
THE VICINITY OF PINE KNOT...STEARNS...WHITLEY CITY...BLUE
HERON...CO-OPERATIVE...HOLLYHILL AND MARSHES SIDING. LINE FORK AND
HULING BRANCH WILL BE PARTICULARLY PRONE TO FLOODING FROM THIS
RAIN.
FLASH FLOODING IS BEING CAUSED BY THUNDERSTORMS PRODUCING HEAVY RAIN
AND MOVING REPEATEDLY OVER THE SAME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3660 8474 3680 8462 3681 8460 3684 8460
3686 8458 3673 8433 3669 8432 3659 8437
$$
GREIF2 follow-up statements
000
WGUS73 KJKL 032211
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
611 PM EDT WED JUN 3 2009
KYC147-032345-
/O.CON.KJKL.FF.W.0022.000000T0000Z-090603T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-
611 PM EDT WED JUN 3 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
MCCREARY COUNTY...
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND THUNDERSTORMS IN THE AREA PRODUCING HEAVY
RAINFALL.
BETWEEN TWO AND THREE INCHES OF RAIN FELL IN A SHORT AMOUNT OF TIME
OVER PORTIONS OF MCCREARY COUNTY FROM A SERIES OF STRONG
THUNDERSTORMS. THE RUNOFF FROM THIS WILL CONTINUE TO MAKE ITS WAY
DOWNSTREAM OVER THE NEXT HOUR OR SO...LIKELY CAUSING OR
CONTRIBUTING TO LOCALIZED FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIBORG AND
MARSHES SIDING
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF A HALF TO ONE INCH ARE POSSIBLE IN
THE WARNED AREA...SHOULD A STRONGER THUNDERSTORM MOVE INTO THE AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3660 8474 3680 8462 3681 8460 3684 8460
3686 8458 3673 8433 3669 8432 3659 8437
$$
GREIF000
WGUS73 KJKL 032352
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
752 PM EDT WED JUN 3 2009
KYC147-040001-
/O.EXP.KJKL.FF.W.0022.000000T0000Z-090603T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCREARY KY-
752 PM EDT WED JUN 3 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR MCCREARY COUNTY...
THE HEAVY RAIN THAT PROMPTED THE FLASH FLOOD WARNING HAS MOVED OUT
OF THE AREA...AS A RESULT THE THREAT OF FLOODING HAS ENDED FOR NOW.
HOWEVER...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
LATER TONIGHT...PERHAPS LEADING TO RENEWED FLOODING CONCERNS.
TO REPORT ANY FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3660 8474 3680 8462 3681 8460 3684 8460
3686 8458 3673 8433 3669 8432 3659 8437
$$
GREIFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:48 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 3, 2:48 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 248 PM EDT WED JUN 3 2009 .SHORT TERM.../TONIGHT THROUGH THURSDAY/...UPDATED FRONTAL BOUNDARY STILL NORTH OF THE CWFA. NUMEROUS SHRA WITH ISOLATED TSRA CROSSING THE AREA. SOME STORMS PRODUCING HEAVY RAIN BUT THE ATMOSPHERE SEEMS RATHER WORKED OVER FROM THE ACTIVITY ON TUE. CONCERN WILL BE WITH THE BREAKS IN THE CLOUD COVER MOVING IN FROM CNTRL KY THAT COULD ALLOW HEATING TO DESTABILIZE. WILL CONTINUE TO MONITOR BUT FEEL THE SEVERE THREAT IS LOW. GREATER THREAT WILL BE FROM HEAVY RAIN BUT THE COVERAGE OF THE TSRA IS SPARSE ENUF TO ALLOW LOCAL WATERWAYS TO RECOVER BETWEEN ROUNDS OF PCPN. GREATEST AREA OF OF CONCERN IS THE AREA NORTH OF THE HAL ROGERS PARKWAY WITH THE ONGOING PCPN AND THE FRONTAL SHRA TO MOVE IN LATER THIS EVENING. HIGH LIKELY TO CAT POPS WITH THE APPROACHING FRONT TONIGHT AND DECREASING FROM NORTH TO SOUTH ON THU AS THE FRONT FINALLY SHIFTS EAST OF THE AREA. TEMPS HAVE BEEN ON THE COOL SIDE TODAY WITH THE CLOUDS AND PCPN. CLOUDS TONIGHT WILL HELP KEEP TEMPS AROUND 60 FOR MOST AND THEN PCPN AND THE PASSAGE OF THE COLD FNT ON THU WILL ONLY ALLOW HIGHS IN THE UPPER 60S NORTH AND AROUND 70 SOUTH WHERE THER WILL BE A BETTER INFLUX OF SOUTHERLY INFLUENCE PRIOR TO FNTL PASSAGE. .LONG TERM.../THURSDAY NIGHT THROUGH WEDNESDAY/...UPDATED THE COLD FRONT WILL BE WELL SOUTH OF THE AREA THURSDAY NIGHT...BUT A MID/UPPER LEVEL SHORT WAVE TROF WILL BE POISED TO MOVE EAST ACROSS THE TN VALLEY WITH A SURFACE WAVE MOVING EAST ALONG THE FRONT INTO THE CAROLINAS. WITH THIS IN MIND WILL CONTINUE WITH RAIN CHANCES THURSDAY NIGHT AND A LINGERING CHANCE IN THE EAST AND SOUTH INTO FRIDAY MORNING...WITH A SLIGHT CHANCE IN THE FAR EAST AND FAR SOUTH INTO FRIDAY AFTERNOON. THIS FORECAST IDEA IS SUPPORTED BY THE 09Z SREF... 12Z GFS AND 00Z ECMWF. THE OUTLIER IS THE 12Z NAM WHICH INDICATES A QUICKER END TO THE RAIN CHANCE FRIDAY EVENING AND THEN THEN RAIN ASSOCIATED WITH THE MID/UPPER TROF AND SURFACE WAVE REMAINING SOUTH AND EAST OF OUR FORECAST AREA. HAVE DECIDED TO GO WITH THE CONSENSUS MODEL FORECAST WHICH ALSO AGREES WITH OUR PREVIOUS FORECAST. WITH INCREASING STABILITY BEHIND THE FRONT WILL DROP THUNDER FROM THE FORECAST DURING THE EVENING THURSDAY...AND GO WITH JUST SHOWER CHANCES DURING THE OVERNIGHT AND ON FRIDAY. DRY WEATHER THEN LOOKS TO BE IN STORE FOR SATURDAY AND SUNDAY AS RIDGING BUILDS INTO THE AREA AND HEIGHTS RISE. A FRONTAL BOUNDARY WILL INITIALLY BE STATIONARY TO OUR NORTH ACROSS OHIO. AS SURFACE HIGH PRESSURE MOVES OFF THE SOUTHEAST COAST AND LOW PRESSURE MOVES NORTHEAST FROM THE CENTRAL PLAINS AN INCREASINGLY MOIST FLOW OF AIR WILL SPREAD ACROSS THE AREA. WILL REINTRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS WITH THIS FOR MONDAY. AS THE LOW PRESSURE MOVES NORTHEAST THE FRONTAL BOUNDARY WILL INITIALLY SHIFT NORTH BUT THEN SWING BACK SOUTH AND INTO KENTUCKY. THERE IS SOME DISAGREEMENT ON THE DETAILS OF THE FRONTAL POSITION AND WHETHER IT LINGERS IN OUR AREA. WITH CONSIDERABLE UNCERTAINTY HAVE DECIDED TO CARRY A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST FROM MONDAY THROUGH WEDNESDAY. && .AVIATION.../18Z TO 18Z/ THE THREAT FOR CONVECTION WILL CONTINUE TODAY AS THE COLD FRONT CONTINUES TO SAG SOUTH OF THE OHIO RIVER. SOME OF THE THUNDERSTORMS ALONG/IN ADVANCE OF A COLD FRONT COULD BECOME SEVERE. CONFIDENCE IN TIMING WAS NOT ALL THAT HIGH AS THE MODELS ARE ADVERTISING THAT THE FRONT MAY STALL JUST SOUTH OF THE RIVER UNTIL A TRAILING LOW PRESSURE AREA CAN MOVE OUT OF THE MEMPHIS AREA AND DRAG THE FRONT THRU THE AREA TONIGHT...SO DID NOT INCLUDE STRONG TO SEVERE WIND GUSTS IN THE FORECAST AT THIS POINT. WINDS WILL BECOME MORE NORTH TO NORTHEAST WITH THE FRONTAL PASSAGE...AND CIGS SHOULD LOWER TO MVFR ON AVERAGE AFTER THE FROPA. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...DUSTY LONG TERM...SBH AVIATION...DUSTY
Hazardous weather outlook, Jun 3, 3:40 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 340 PM EDT WED JUN 3 2009 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 340 PM EDT WED JUN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL BRING LOCALLY HEAVY RAINFALL TO THE OUTLOOK AREA THIS AFTERNOON AND TONIGHT...WITH SOME LOCALIZED FLOODING POSSIBLE. THERE IS ALSO A THREAT FOR SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL REMAIN A THREAT ON THURSDAY AND THURSDAY EVENING... WITH LOCALLY HEAVY RAINFALL POSSIBLE...ESPECIALLY IN LOCATIONS SOUTH OF THE MOUNTAIN PARKWAY. THUNDERSTORMS WILL ALSO BE POSSIBLE AT TIMES FROM MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT OCCURRENCES OF WIND DAMAGE...HAIL...OR FLOODING TO THE NATIONAL WEATHER SERVICE IN JACKSON. ABE/SBH
In the hours before
Special weather statement, Jun 3, 3:23 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 323 PM EDT WED JUN 3 2009 KYZ087-088-032000- HARLAN-BELL- 323 PM EDT WED JUN 3 2009 ...A STRONG THUNDERSTORM TO AFFECT WESTERN HARLAN AND EAST CENTRAL BELL COUNTIES THROUGH 400 PM EDT WEDNESDAY AFTERNOON... AT 324 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR INSULL... MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR TWILA AROUND 330 PM EDT...SOUTH WALLINS AROUND 335 PM EDT...FRESH MEADOWS AROUND 340 PM EDT...SUNSHINE AROUND 345 PM EDT...AND CLOVERTOWN AROUND 350 PM EDT. RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Local storm report, Jun 3, 3:28 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
328 PM EDT WED JUN 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL STRUNK 36.63N 84.43W
06/03/2009 U0.75 INCH MCCREARY KY PUBLIC
EVENT OCCURRED BETWEEN 300 AND 315 PM.
&&
JCARICOSpecial weather statement, Jun 3, 3:30 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 330 PM EDT WED JUN 3 2009 KYZ088-118-032015- LETCHER-HARLAN- 330 PM EDT WED JUN 3 2009 ...A STRONG THUNDERSTORM TO AFFECT LETCHER AND NORTHEASTERN HARLAN COUNTIES THROUGH 415 PM EDT WEDNESDAY AFTERNOON... AT 330 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DEFEATED CREEK...MOVING NORTHEAST AT 15 MPH. THIS STORM WILL BE NEAR FLINT AROUND 335 PM EDT...KINGS CREEK AROUND 340 PM EDT...PREMIUM AROUND 345 PM EDT...OSCALOOSA AROUND 350 PM EDT...AND ICE AROUND 355 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 3, 3:41 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 341 PM EDT WED JUN 3 2009 KYZ084-032030- MCCREARY- 341 PM EDT WED JUN 3 2009 ...A STRONG THUNDERSTORM TO AFFECT MCCREARY COUNTY THROUGH 430 PM EDT WEDNESDAY AFTERNOON... AT 341 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF BLUE HERON...MOVING NORTHEAST AT 25 MPH. THIS STORM WILL BE NEAR BLUE HERON AROUND 355 PM EDT...PINE KNOT AROUND 400 PM EDT...WHITLEY CITY AROUND 405 PM EDT...MARSHES SIDING AROUND 410 PM EDT...AND BEULAH HEIGHTS AROUND 420 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 3, 3:51 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 351 PM EDT WED JUN 3 2009 KYZ088-118-032030- LETCHER-HARLAN- 351 PM EDT WED JUN 3 2009 ...AN AREA OF STRONG THUNDERSTORMS TO AFFECT SOUTHERN LETCHER AND HARLAN COUNTIES THROUGH 430 PM EDT WEDNESDAY AFTERNOON... AT 351 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED NEAR VERDA...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE NEAR COLTS AROUND 400 PM EDT...LOUELLEN AROUND 405 PM EDT...CLOSPLINT AROUND 410 PM EDT...SAND HILL AROUND 415 PM EDT... AND BENHAM AROUND 420 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 3, 4:21 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 421 PM EDT WED JUN 3 2009 KYZ080-084-085-032045- LAUREL-WHITLEY-MCCREARY- 421 PM EDT WED JUN 3 2009 ...A STRONG THUNDERSTORM TO AFFECT EXTREME SOUTHWESTERN LAUREL AND NORTHWESTERN WHITLEY AND MCCREARY COUNTIES THROUGH 445 PM EDT WEDNESDAY AFTERNOON... AT 422 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARSHES SIDING...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BE NEAR WIBORG AROUND 430 PM EDT...BEULAH HEIGHTS AROUND 435 PM EDT...DUCKRUN AROUND 440 PM EDT...HONEYBEE AROUND 445 AND PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. GREIF
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 11:52 AM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Rowan | 4 hr |
| Jun 3, 3:14 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox, Whitley | 23 min |
| Jun 3, 3:40 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Leslie, Letcher, McCreary and 2 more | 4 hr |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.